Finite Element Solutions for the Space Fractional Diffusion Equation with a Nonlinear Source Term

Chung, S. K., Choi, Y. J. . Abstract and Applied Analysis 2012. 2012 (596184) :-

Locate this article in:

Bibtex

@article{CIS-316368,
  Author = {Chung, S. K. and Choi, Y. J.},
  Title = {Finite Element Solutions for the Space Fractional Diffusion Equation with a Nonlinear Source Term},
  Journal = {Abstract and Applied Analysis},
  Volume = {2012},
  Number = {596184},
  Year = {2012},
  Pages = {--},
  Keywords = {}
}

Similar articles